Backward stochastic differential equations with stochastic monotone coefficients

Bahlali, K., Elouaflin, A., N'zi, M. . Journal of Applied Mathematics and Stochastic Analysis 2004. 2004 (4) :317-335

Locate this article in:

Bibtex

@article{CIS-202223,
  Author = {Bahlali, K. and Elouaflin, A. and N'zi, M.},
  Title = {Backward stochastic differential equations with stochastic monotone coefficients},
  Journal = {Journal of Applied Mathematics and Stochastic Analysis},
  Volume = {2004},
  Number = {4},
  Year = {2004},
  Pages = {317--335},
  Keywords = {stochastic integral equations, stochastic ordinary differential equations}
}

Similar articles